# SDR AALA20001648

- Difficulty date: September 29, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP, GOUGE IN RADIUS OF TEE STATION 737.  REMOVED GOUGED AREA.  INSTALLED REPAIR DOUBLER PER SRM SRM 53-05 FIG 25 PART 1 PAGE 60 E/E.  (M)
